Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://elar.urfu.ru/handle/10995/102211
Название: Endomorphisms of the lattice of epigroup varieties
Авторы: Gusev, S. V.
Vernikov, B. M.
Дата публикации: 2016
Издатель: Springer New York LLC
Библиографическое описание: Gusev S. V. Endomorphisms of the lattice of epigroup varieties / S. V. Gusev, B. M. Vernikov. — DOI 10.1007/s00233-016-9825-6 // Semigroup Forum. — 2016. — Vol. 93. — Iss. 3. — P. 554-574.
Аннотация: We consider epigroups as algebras with two operations (multiplication and pseudoinversion) and construct a countably infinite family of injective endomorphisms of the lattice of all epigroup varieties. An epigroup variety is said to be a variety of finite degree if all its nilsemigroups are nilpotent. We characterize epigroup varieties of finite degree in the language of identities and in terms of minimal forbidden subvarieties. © 2016, Springer Science+Business Media New York.
Ключевые слова: EPIGROUP
LATTICE OF VARIETIES
VARIETY
VARIETY OF EPIGROUPS OF FINITE DEGREE
URI: http://elar.urfu.ru/handle/10995/102211
Условия доступа: info:eu-repo/semantics/openAccess
Идентификатор SCOPUS: 84988447951
Идентификатор WOS: 000388706300008
Идентификатор PURE: 4a1e9498-fd04-4e46-8958-933a027f6ca6
1304081
ISSN: 371912
DOI: 10.1007/s00233-016-9825-6
Располагается в коллекциях:Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC

Файлы этого ресурса:
Файл Описание РазмерФормат 
2-s2.0-84988447951.pdf206,9 kBAdobe PDFПросмотреть/Открыть


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.